# SDR GUUA93761022811A

- Difficulty date: February 28, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 32,030 hours, 39,020 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH RT ENG CYCLED BETWEEN 700 AND 1200 POUNDS OF TORQUE WITH ASSOCIATED RT AUTO FEATHER LIGHT.  CHECKED AUTO FEATHER SWITCH SETTINGS AND PERFORMED MULTIPLE AUTOFEATHER TEST OPS CHECK NORMAL.
